# SDR DALA2017100407331

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 29,752 hours, 17,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW AFT PRESSURE BULKHEAD OTBD SIDE ABOUT MID SECTION SUPPORT BRACKET CRACKED.   REMOVED SUPPORT BRACKET IAW  SRM 51-40-02, LOCATED AND DRILLED A NEW BRACKET, AND INSTALLED  IAW SRM 51-40-02.
